Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

White vaginal discharge cured after using canestan pessary. Noticed blood after peeing. What is wrong?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5632 Questions
I think i had yeast infection last week. I used canestan pessary and the white discharge was gone. Today, there is a slight blood stain on tissue paper when wipe after peeing. And feel an urge to pee and burning feeling when peeing.
Posted Sat, 25 May 2013 in Women's Health
Answered by Dr. Aarti Abraham 15 minutes later
Thanks for your query.
I think you are suffering from urinary tract infection ( UTI )
IT is common after a pelvic yeast infection.
The burning micturition and blood stained urine point towards a UTI.
Please consult a gynecologist for a thorough XXXXXXX pelvic check up.
Also have a swab of vaginal culture done.
Have a thorough urine analysis and urine culture done.
If infection is proved, you would need antibiotics according to the urine culture report.
Meanwhile, avoid dehydration.
Drink atleast 5 litres of fluids daily.
Maintain perineal hygiene.
Do not medicate yourself for any kind of infection you think you have.
Use treatments only on medical prescription.
Get yourself thoroughly tested for STDs.

Take care, and feel free to discuss further.
Above answer was peer-reviewed by
Follow-up: White vaginal discharge cured after using canestan pessary. Noticed blood after peeing. What is wrong? 10 minutes later
Hi Doc.
The burning feeling when peeing started last week friday then i had a period. During my period the burning feeling when peeing was gone. I also used the canesten pessary while i had a period and the last day of medication was yesterday. Last night, i went to the sauna for about 20 mins. Could that trigger the pain/infection?

I had an UTI three years ago.

I am married and into monogamous relationship so i doubt if it is STD.

I live in a country where medical facility is not that great and reliable. Would it be possible to provide me the name of antibiotic for the Uti?

Follow-up: White vaginal discharge cured after using canestan pessary. Noticed blood after peeing. What is wrong? 16 minutes later
In addition to the above,
Should i avoid sauna while there is infection?
And should i avoid intercourse?
Answered by Dr. Aarti Abraham 44 minutes later
Hi again.
Well, as i told you , the antibiotics would be given according to the report of urine culture.
The particular antibiotic depends on which bacteria is infecting you, which will be shown in the urine culture.
Please get that done.
It is advisable to avoid sauna, intercourse etc till you are relieved.
Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor